Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I went to the doctor this past Friday I had been having UTI symptoms. The burning when I had went and urinated, the heaviness on my bladder, a pulsating feeling after urination, back pain, and so on... So the doctor had me take a yourn sample and came back in and told me I definitely had a Urinary Tract Infection so he gave me cipro and another drug for the pain which seemed to work for at least 2-3 days. Then another problem has arrived I feel burning in the vaginal hole along with a strain, feels almost like I have had a pap smear, or a probing feeling in the vaginal hole, the Cipro is known to cause constipation and I have the feeling pressed in the pelvic area. I just made an appointment for thursday, it is not a horrible hurt more of an annoying pressure. He is my family practice doctor and if he can not help me I will go to a Gyno but can anyone help me with what this may be or if anyone has had any of these symptoms?

Thanks Kylie

Loading...

hello, i know exactly what you have been going though. i have the same exact symtoms. first, it all started with me having a soe throat around dec.9th. an ICC doctor prescibed me the usual, amoxicillin. my sore throat went away within a few says time. a few days later, i had a really bad yeast infection, caused by the amox. medicine. from then, i used the normal OTC yeast infection medication, and it went away. about a week later, i started to have painful urination. i went back to the ICC doctor, told them what had been going on, and the doctor told me i probably got it from the antibotic. then the doctor put me on a medicine called "bactrim". After about 3 days, i started to have a really odd feeling in my heart. my heart was beating about 3x too fast, and i could feel it. i went to the emergency room, and they said all my test showed up that i was fine, and maybe that i was just under alot of stress. after that, i stopped taking the medicine about 2 days eary since all my symtoms went away. then about 4 days later, while at work, i urinated and it came back. so then i went back to the ICC doctor, again, and they said that i did not have a UTI anymore, and they have me a pelvic exam to see what else it could be. they said everything came up clear, and that it had to be something more internal. devesated, and i made an appointment to see my family doctor. he told me that i infact did have a uti, and that he doesnt understand how Imediate Care Center said that i didnt have one. so he put me on bactrim, not realizing that i had been on it previously. 2 days go by, and my heart starts doing the same thing again. so i reseached it on the internet, and it turns out i had a rare allergy to bactrim. so i called him back, and he put my on cipro. i had also been taking another medication for urinary pain previously, and i continue to take that.

after 2 1/2 weeks, i am still having the symtoms on cramping, painful urination, and pressured feeling in my lower abdomin, and some pain in the vaginal area. i woudl really like to know what is wrong with me. :-(
Reply

Loading...